Communications in Analysis and Geometry
Volume 29 (2021)
Uniqueness theorems for non-compact mean curvature flow with possibly unbounded curvatures
Pages: 1475 – 1508
In this paper, we discuss uniqueness and backward uniqueness for mean curvature flow of non-compact manifolds. We use an energy argument to prove two uniqueness theorems for mean curvature flow with possibly unbounded curvatures. These generalize the results in . Using similar method, we also obtain a uniqueness result on Ricci flows. A backward uniqueness theorem is also proved for mean curvature flow with bounded curvatures.
Received 30 September 2017
Accepted 31 January 2019
Published 11 January 2022